MAUDE Adverse Event Report: ETHICON INC. DERMABOND PRINEO 60CM MSH 3.8ML ADHESIVE; SURGICAL SEALANT

ETHICON INC. DERMABOND PRINEO 60CM MSH 3.8ML ADHESIVE; SURGICAL SEALANT
Catalog Number CLR602
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Hypersensitivity/Allergic reaction (1907); Anaphylactoid / Anaphylaxis (2218)
Date of Event 04/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information: h6 component code: g07002 - device not returned.Additional information has been requested however not received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.Is photo available of patient reaction? name of surgery? what was the procedure date? was any prescription strength medication prescribed to address? please specify? was any surgical intervention performed? were any cultures taken? results? please describe how was the adhesive was applied.What prep was used prior to, during or after adhesive use? was a dressing placed over the incision? if so, what type of cover dressing used? is the patient hypersensitive or have allergies to cyanoacrylate or formaldehyde? is the patient hypersensitive to pressure sensitive adhesives? was patient screening done prior the procedure, e.G.Check patient not allergic to cyanoacrylate, formaldehyde, bac, pressure-sensitive adhesive? patient demographics: initials / id, gender, age or date of birth; bmi patient pre-existing medical conditions (ie.Allergies, history of reactions) has the patient used or been exposed to similar glues/agents for repair, crafts, cosmetic use (lashes, nails)? was prineo/dermabond or skin adhesive used on the patient in a previous surgery or wound closure? current patient status.What is the physician¿s opinion as to the etiology of or contributing factors to this event? is product available to return for analysis.No product is available for return.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported a patient underwent an unknown plastic surgery on (b)(6)2025 and topical skin adhesive was used.Observed an anaphylactic reaction in a patient at the site of the product, the patient presented a red area at the site of the adhesive, showing an allergic reaction.Product was removed.Additional information has been requested.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Additional information has been requested however not received.If further details are received at a later date a supplemental medwatch will be sent.Did patient experience skin reactions or did they experience systemic reactions that affected breathing? please clarify if they were anaphylactic reactions.A manufacturing record evaluation was performed for the finished device lot number, and no related non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Corrected data: h 6.Health effect - clinical code additional information has been requested and received.If further details are received at a later date a supplemental medwatch will be sent.Did patient experience skin reactions or did they experience systemic reactions that affected breathing? please clarify if they were anaphylactic reactions.Sorry for the delay but we just got the answer from the surgeon.There was no other reaction that the skin reaction, so perhaps was only a systemic allergic reaction but no anaphylactic.A manufacturing record evaluation was performed for the finished device lot number, and no related non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
DERMABOND PRINEO 60CM MSH 3.8ML ADHESIVE
Common Device Name
SURGICAL SEALANT
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km 8.3
san lorenzo 00754
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key22064450
Report Number2210968-2025-05709
Device Sequence Number12878776
Product Code OMD
UDI-Device Identifier10705031024168
UDI-Public(01)10705031024168(17)260731(10)102K34
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K082289
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue NumberCLR602
Device Lot Number102K34
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Supplement Date Received by Manufacturer07/24/2025
08/13/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date07/24/2025
09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale